| Model Number |
M00509030 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of feeding tube detached.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was attempted to be used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2024.During the procedure, while placing the percutaneous endoscopic gastrostomy (peg) device, it separated at the transition joint.A photo of the device outside the patient was provided by the customer and showed the transition joint between the peg tube and the introducer dilator was detached.The procedure was completed with another endovive safety peg kit push method.There were no patient complications reported as a result of this event.